Electron. J. Diff. Eqns., Vol. 2003(2003), No. 63, pp. 1-15.

Weak solutions for a viscous p-Laplacian equation

Changchun Liu

In this paper, we consider the pseudo-parabolic equation $ u_t-k\Delta u_t=\mathop{\rm div}(|\nabla u|^{p-2}\nabla u)$. By using the time-discrete method, we establish the existence of weak solutions, and also discuss the uniqueness.

Submitted August 5, 2002. Published June 10, 2003.
Math Subject Classifications:
Key Words: Pseudo-parabolic equations, existence, uniqueness.

Show me the PDF file (197K), TEX file, and other files for this article.

Changchun Liu
Department of Mathematics, Nanjing Normal University
Nanjing 210097, China
Department of Mathematics, Jilin University
Changchun 130012, China
email: mathlcc@21cn.com

Return to the EJDE web page